# SDR KBM2006F00238

- Difficulty date: July 6, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2170 · Humidity Control System
- Part: Motor
- Part number: 0500521
- Condition: Inoperative
- Location: Fwd Evaporator
- Part time: 4,518 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EVAPORATOR MOTOR NOT WORKING.  REMOVED AND REPLACED.  (K)
